Alert archive / Florida / Red Flag Warnings in 2010

Red Flag Warning 24, NWS Miami, FL

March 1, 2010Broward County, Miami-Dade County, Monroe County, Florida

NWS Miami, FL issued this red flag warning at Mar 1, 2010, 5:35 AM EST for Broward County, Miami-Dade County, Monroe County, Florida. It took effect at Mar 1, 2010, 12:00 PM EST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 1, 2010, 5:35 AM EST (10:35 UTC)
In effect from
Mar 1, 2010, 12:00 PM EST
Expired
Mar 1, 2010, 6:52 PM EST
In force
7 hr
Issued by
NWS Miami, FL

Counties Broward County, FL, Miami-Dade County, FL, Monroe County, FL

The radar

The Miami radar (KAMX), 28 km from the middle of the area, began a volume at 10:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 00:00Z, 10.6 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 00:00Z on 2010-03-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 00:00Z on 2010-03-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1937 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
114 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

423 
WWUS82 KMFL 011035
RFWMFL

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
535 AM EST MON MAR 1 2010

FLZ063-066-067-070-071-020000-
/O.NEW.KMFL.FW.W.0024.100301T1700Z-100302T0000Z/
GLADES-HENDRY-INLAND PALM BEACH-INLAND COLLIER-INLAND BROWARD-
535 AM EST MON MAR 1 2010

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM EST THIS
EVENING FOR 4 OR MORE HOURS OF BEING BELOW 35 PERCENT IN RELATIVE
HUMIDITIES...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM EST THIS
EVENING. 

ANOTHER DRY AND WARMER DAY IS IN TAP FOR THE AREAS AROUND LAKE
OKEECHOBEE REGION. THIS WILL ALLOW FOR THE RELATIVE HUMIDITIES TO
FALL BELOW 35 PERCENT FOR 4 HOURS OR MORE THIS AFTERNOON.
THEREFORE...A RED FLAG WARNING HAS BEEN ISSUED FOR GLADES...HENDRY...INLAND
PALM BEACH...INLAND COLLIER...AND INLAND BROWARD COUNTIES FROM
NOON UNTIL 7 PM EST TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

BAXTER
2 follow-up statements
687 
WWUS82 KMFL 011458
RFWMFL

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
958 AM EST MON MAR 1 2010

FLZ073-075-020000-
/O.EXA.KMFL.FW.W.0024.100301T1700Z-100302T0000Z/
INLAND MIAMI DADE-MAINLAND MONROE-
958 AM EST MON MAR 1 2010

...RED FLAG WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. 

DRY AND WARMER TEMPERATURES ARE ON TAP FOR THIS REGION THIS
AFTERNOON. THIS WILL ALLOW FOR THE RELATIVE HUMIDITIES TO FALL
BELOW 35 PERCENT FOR 4 HOURS OR MORE THIS AFTERNOON. THEREFORE...A
RED FLAG WARNING HAS BEEN ISSUED FOR INLAND MIAMI-DADE AND
MAINLAND MONROE COUNTIES. THE AREAS OF CONCERN ACROSS MAINLAND
MONROE COUNTY WILL INLAND AREAS AWAY FROM THE COAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

FLZ063-066-067-070-071-020000-
/O.CON.KMFL.FW.W.0024.100301T1700Z-100302T0000Z/
GLADES-HENDRY-INLAND PALM BEACH-INLAND COLLIER-INLAND BROWARD-
958 AM EST MON MAR 1 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING.

ANOTHER DRY AND WARMER DAY IS IN TAP FOR THE AREAS AROUND LAKE
OKEECHOBEE REGION. THIS WILL ALLOW FOR THE RELATIVE HUMIDITIES TO
FALL BELOW 35 PERCENT FOR 4 HOURS OR MORE THIS AFTERNOON.
THEREFORE...A RED FLAG WARNING REMAINS IN EFFECT FOR GLADES...
HENDRY...INLAND PALM BEACH...INLAND COLLIER...AND INLAND BROWARD
COUNTIES FROM NOON UNTIL 7 PM EST TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$
539 
WWUS82 KMFL 012352
RFWMFL

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
652 PM EST MON MAR 1 2010

...RED FLAG WARNING ALLOWED TO EXPIRE...

FLZ063-066-067-070-071-073-075-020100-
/O.CAN.KMFL.FW.W.0024.000000T0000Z-100302T0000Z/
GLADES-HENDRY-INLAND PALM BEACH-INLAND COLLIER-INLAND BROWARD-
INLAND MIAMI DADE-MAINLAND MONROE-
652 PM EST MON MAR 1 2010

...RED FLAG WARNING ALLOWED TO EXPIRE...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ALLOWED THE RED FLAG
WARNING TO EXPIRE.

RELATIVE HUMIDITIES ARE BEGINNING TO RISE AND EXPECTED TO RISE
ABOVE CRITICAL LEVELS. THEREFORE...THE RED FLAG WARNING HAS BEEN
ALLOWED TO EXPIRE.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this red flag warning went out at Mar 1, 4:17 AM EST, 1 hour 18 minutes earlier.

Area forecast discussion, Mar 1, 4:17 AM EST, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
417 AM EST MON MAR 1 2010

...POSSIBLE STRONG STORMS TUESDAY...
...WINDY TO VERY WINDY CONDITIONS TUESDAY AND TUESDAY NIGHT...
...COOLER AND DRIER WEATHER LATE THIS WEEK INTO EARLY THIS WEEKEND...

.DISCUSSION...
HIGH PRESSURE OVER THE FLORIDA PENINSULA WILL CONTINUE TO MOVE
EAST TODAY INTO THE WESTERN ATLANTIC WATERS KEEPING SOUTH FLORIDA
DRY TODAY INTO THIS EVENING. AN UPPER LEVEL LOW PRESSURE SYSTEM
OVER TEXAS WILL ALSO MOVE EAST INTO THE SOUTHERN GULF COAST STATES
THIS EVENING ALLOWING FOR A SURFACE LOW TO DEVELOP IN THE WESTERN
GULF OF MEXICO. THE SURFACE LOW WILL TRACK EAST THROUGH THE
NORTHERN GULF OF MEXICO TONIGHT AND THROUGH NORTH FLORIDA ON
TUESDAY WHILE STRENGTHENING.

A COLD FRONT WILL ALSO DEVELOP IN THE CENTRAL AND SOUTHERN GULF OF
MEXICO ASSOCIATED WITH THE LOW...AND TRACK EAST THROUGH THE GULF
OF MEXICO TONIGHT AND THROUGH SOUTH FLORIDA LATE TUESDAY MORNING
INTO EARLY TUESDAY AFTERNOON. A LINE OF SHOWERS AND THUNDERSTORMS
WILL DEVELOP ALONG THE FRONT TONIGHT AND PUSH THROUGH SOUTH
FLORIDA ON TUESDAY. SO HAVE KEEP THE SLIGHT CHANCE OF POPS OVER THE
CWA FOR LATE TONIGHT...AND LIKELY POPS OVER THE CWA FOR TUESDAY
MORNING...BEFORE TAPERING THEM DOWN TO SCATTERED POPS FOR TUESDAY AFTERNOON.

A LOW LEVEL JET OF 50 TO 60 KNOTS WILL ALSO DEVELOP IN THE GULF OF
MEXICO TONIGHT ALONG THE FRONT...AND PUSH THROUGH SOUTH FLORIDA
ON TUESDAY. THIS WILL ALLOW FOR SOME OF THE STORMS TO BECOME
STRONG OVER THE CWA ON TUESDAY. THE WIND DIRECTION WILL REMAIN
UNIDIRECTIONAL OVER SOUTH FLORIDA ON TUESDAY...ALONG WITH CLOUD
COVER WITH WILL REDUCE THE HEATING OVER THE CWA. SO AT THIS
TIME...EXPECT THE STORMS TO REMAIN BELOW SEVERE LIMITS ON TUESDAY
BUT A FEW STORMS COULD BECOME STRONG WITH GUSTY WINDS AS THE
PRIMARY THREAT. SO WILL CONTINUE TO MENTION THIS IN THE MORNING
HWO PRODUCT.

THE LOW WILL CONTINUE TO MOVE NORTHEAST INTO THE WESTERN ATLANTIC
WATERS TUESDAY NIGHT INTO WEDNESDAY TAKING THE COLD FRONT
SOUTHEAST AND AWAY FROM THE CWA. THIS WILL ALLOW FOR A NORTHWEST
WIND FLOW TO SET UP OVER THE AREA...AND ALLOW FOR DRY AND COOLER
WEATHER TO WORK BACK INTO SOUTH FLORIDA DURING THIS TIME.

THE WINDS WILL ALSO INCREASE RAPIDLY LATE TONIGHT INTO TUESDAY
OVER SOUTH FLORIDA...AND BE BREEZY TO WINDY BY TUESDAY AFTERNOON
FROM THE SOUTHWEST. THE BREEZY TO WINDY CONDITIONS WILL CONTINUE
OVER THE CWA TUESDAY NIGHT BUT FROM THE NORTHWEST. THE WINDS
COULD EVEN GET CLOSE TO WIND ADVISORY CONDITIONS DURING THIS TIME
ALONG THE METRO AREAS. SO WILL CONTINUE TO MONITOR THE LATEST
FORECAST ON THE WIND SPEEDS TO SEE IF A WIND ADVISORY WILL BE
NEEDED FOR LATE TUESDAY AFTERNOON INTO TUESDAY NIGHT.

TEMPERATURES WILL ALSO FALL INTO THE 40S INTERIOR AREAS TO THE
UPPER 40S TO LOWER 50S METRO AREAS TUESDAY NIGHT. THIS WILL MAKE
THE WIND CHILL READINGS BE IN THE UPPER 30S INTERIOR AREAS TO THE
LOWER TO MID 40S METRO AREAS TUESDAY NIGHT. THE ONLY EXCEPTION TO
THIS IS OVER GLADES COUNTY WHERE THE WIND CHILL READING COULD FALL
INTO THE LOWER TO MID 30S. SO WILL CONTINUE TO MONITOR THE WIND
CHILL READINGS IN THE LATER FORECAST RUNS FOR TUESDAY NIGHT.

THE WINDS WILL THEN DECREASE ON WEDNESDAY...AND BY WEDNESDAY
NIGHT BE LESS THAN 5 MPH. SO AT THIS TIME THERE SHOULD BE NO
PROBLEMS WITH WIND CHILL READING BELOW 35 ACROSS SOUTH FLORIDA FOR
WEDNESDAY NIGHT.

.EXTENDED FORECAST...
THE NORTHWEST WIND FLOW WILL CONTINUE TO REMAIN IN PLACE OF THE
CWA FOR LATE THIS WEEK INTO EARLY THIS WEEKEND....AS HIGH PRESSURE
BUILDS OVER THE CENTRAL UNITED STATES. SO THE DRY AND COOLER
WEATHER WILL CONTINUE OVER THE CWA DURING THIS TIME. HIGHS WILL BE
IN THE 60S TO NEAR 70 WITH LOWS IN THE MID TO UPPER 30S INTERIOR
AREAS TO LOWER TO MID 40S METRO AREAS.

THE HIGH WILL THEN SHIFT TO THE EAST INTO THE MID ATLANTIC STATES
LATE THIS WEEKEND INTO EARLY NEXT WEEK ALLOWING FOR THE WIND FLOW
TO SWING TO A MORE EASTERLY DIRECTION OVER SOUTH FLORIDA. THIS
WILL STILL KEEP SOUTH FLORIDA DRY...BUT ALLOW FOR THE TEMPERATURES
TO GET CLOSE TO NORMAL CONDITIONS FOR THIS TIME OF YEAR.

&&

.MARINE...
THE WINDS WILL BE LESS THAN 10 KNOTS TODAY FROM THE
SOUTHEAST...BEFORE SWINGING TO A SOUTHWEST DIRECTION ON TUESDAY
AND INCREASING TO WINDY TO VERY WINDY CONDITIONS. THE WIND
DIRECTION WILL THEN SWING TO A NORTHWEST DIRECTION TUESDAY NIGHT
INTO THURSDAY. THE SPEEDS WILL STAY WINDY TO VERY WINDY TUESDAY
NIGHT BEFORE SUBSIDING ON WEDNESDAY...AND BY THURSDAY BE LESS THAN
15 KNOTS. THERE COULD EVEN BE GALE GUSTS IN THE LOCAL WATERS
TUESDAY AFTERNOON INTO TUESDAY NIGHT. SO WILL CONTINUE TO MONITOR
THE WIND SPEEDS CLOSELY IN THE LATEST FORECAST MODELS...AND IF THE
TREND CONTINUES THEN A GALE WATCH MAYBE NEEDED THIS AFTERNOON OR
TONIGHT FOR THE LOCAL WATERS FOR TUESDAY AFTERNOON INTO TUESDAY
NIGHT.

THE SEAS WILL ALSO BE LESS THAN 7 FEET TODAY INTO TONIGHT...BEFORE
INCREASING TO RAPIDLY ON TUESDAY. THE ATLANTIC SEAS WILL GET UP TO
7 TO 9 FEET IN THE GULF STREAM TUESDAY NIGHT. IN THE GULF
WATERS...THE NEAR-SHORE SEAS WILL GET UP TO 4 TO 9 FEET TUESDAY
NIGHT WHILE THE OFFSHORE WATERS WILL GET UP TO 11 TO 14 FEET. THE
SEAS WILL THEN SLOWLY SUBSIDE ON WEDNESDAY INTO WEDNESDAY NIGHT.
BY LATE THIS WEEK...THE GULF WATERS WILL BE LESS THAN 7
FEET...WHILE THE GULF STREAM WATERS WILL REMAIN AT LEAST 7
FEET...DUE TO THE NORTHWEST WIND FLOW.

THE MOON IS IN A FULL STAGE THIS WEEK WHICH IS ALLOW FOR THE TIDES
TO BE RUNNING ABOUT A 1 ABOVE NORMAL IN THE LOCAL WATERS OF SOUTH
FLORIDA. WITH THE VERY WINDY SOUTHWEST TO WEST WINDS ALONG THE
WEST COAST BEACHES OF SOUTH FLORIDA TUESDAY NIGHT AND THE ABOVE
NORMAL TIDES...THERE COULD BE SOME COASTAL FLOODING DURING HIGH
TIDE TUESDAY NIGHT. SO WILL CONTINUE TO MONITOR THIS...AND IF THE
TREND CONDITIONS...THEN A COASTAL FLOOD WATCH MAYBE NEEDED FOR THE
WEST COAST BEACHES OF SOUTH FLORIDA LATE TODAY OR TONIGHT FOR
TUESDAY NIGHT.

&&

.FIRE WEATHER...
THE EAST COAST METRO AREAS AND SOUTHERN INTERIOR AREAS SHOULD ONLY
SEE ABOUT COUPLE OF HOURS OF RELATIVE HUMIDITIES BEING BELOW 35
PERCENT BEFORE GOING BACK ABOVE 35 PERCENT...DUE TO THE WINDS
BECOMING SOUTHEAST DURING THE AFTERNOON. FOR THE NORTHERN INTERIOR
AREAS OF SOUTH FLORIDA...THE RELATIVE HUMIDITIES WILL FALL BELOW 35
PERCENT FOR 4 HOURS OR MORE THIS AFTERNOON. SO WILL PUT UP A RED
FLAG WARNING FOR GLADES...HENDRY...INLAND PALM BEACH...INLAND
BROWARD...AND INLAND COLLIER COUNTIES FOR THIS AFTERNOON.

THE RELATIVE HUMIDITIES WILL REMAIN ABOVE 35 PERCENT FOR
TUESDAY...DUE TO THE MOISTURE IN PLACE. HOWEVER...THE RELATIVE
HUMIDITIES WILL THEN FALL BELOW 35 PERCENT AGAIN FOR MIDDLE TO END
OF THIS WEEK DUE TO THE VERY DRY AIR WORKING SOUTH ON THE
NORTHWEST WIND FLOW.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  70  58  79  48 / -  20 70 10
FORT LAUDERDALE  71  61  81  51 / -  20 70 10
MIAMI            72  62  83  54 / -  20 70 10
NAPLES           71  59  72  56 / -  20 70 10

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING FROM NOON TODAY TO 7 PM EST THIS EVENING FOR
     GLADES-HENDRY-INLAND BROWARD-INLAND COLLIER-INLAND PALM
     BEACH.

AM...NONE.
GM...NONE.
&&

LONG TERM...54/BNB
SHORT TERM/AVIATION...52/PS
Hazardous weather outlook, Mar 1, 5:26 AM EST, 9 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
526 AM EST MON MAR 1 2010

FLZ063-066>075-168-172>174-020000-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
526 AM EST MON MAR 1 2010

...SOME STRONG STORMS AND ROUGH MARINE CONDITIONS TUESDAY...
...POSSIBILITY OF MINOR COASTAL FLOODING SOUTHWEST COAST TUESDAY NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

WINDS: A COLD FRONT WILL BE MOVING ACROSS SOUTH FLORIDA ON
TUESDAY. AHEAD OF THIS SYSTEM, WINDS WILL BE ON THE INCREASE WITH
WINDS OF AROUND 25 KNOTS FROM THE SOUTH REACHING THE OFFSHORE
WATERS OF COLLIER COUNTY LATE TONIGHT.

NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME TODAY OR TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ANOTHER STRONG LOW PRESSURE SYSTEM IS EXPECTED TO MOVE ACROSS THE
FLORIDA PENINSULA ON TUESDAY, WITH SOME STRONG STORMS POSSIBLY
RESULTING IN SEVERE WEATHER ACROSS THE AREA.

MARINE CONDITIONS WILL RAPIDLY DETERIORATE TUESDAY AS THIS SYSTEM
MOVES ACROSS THE SOUTH FLORIDA COASTAL WATERS. ALONG THE SOUTHWEST
FLORIDA COAST, STRONG ONSHORE FLOW TOMORROW AND TOMORROW NIGHT  WILL
RESULT IN DANGEROUS RIP CURRENTS. THESE SAME CONDITIONS TUESDAY
NIGHT BEHIND THE FRONT COMBINED WITH HIGH SEAS IN EXCESS OF 10 FEET
OFFSHORE AND A FULL MOON WILL LIKELY RESULT IN ROUGH MARINE CONDITIONS
AND A POSSIBILITY OF A ROUGH SURF, SOME MINOR COASTAL FLOODING AND
BEACH EROSION. BEST CHANCES FOR ANY COASTAL FLOODING THAT COULD RESULT
FROM THIS WOULD BE AROUND THE TIME OF HIGH TIDE WHICH IS EXPECTED
SHORTLY AFTER MIDNIGHT TUESDAY NIGHT.

ELSEWHERE ACROSS THE ATLANTIC COASTAL WATERS, SIMILAR CONDITIONS
WILL RESULT IN SEAS IN EXCESS OF 7 FEET OFFSHORE WHICH ARE LIKELY
TO LAST MUCH OF THE WEEK AS WINDS REMAIN FROM THE NORTHWEST
PARTICULARLY ACROSS THE GULF STREAM WATERS.

BEHIND THE COLD FRONT TUESDAY NIGHT, MINIMUM WIND CHILL VALUES
WEDNESDAY MORNING WILL RUN IN THE MID TO UPPER 30S ACROSS GLADES
COUNTY AND LOWER 40S ELSEWHERE AWAY FROM COASTAL AREAS EXCEPT FOR
PALM BEACH COUNTY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

PS

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 1, 2:46 PM ESTGale WatchMFL13 hr
Mar 1, 2:46 PM ESTSmall Craft AdvisoryMFL62 hr

Nearby

Red Flag Warnings in Florida, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.